Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 10, 2020, 3:13 PM EDT for Sumter County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2020, 3:13 PM EDT (19:13 UTC)
- Expired
- Aug 10, 2020, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Sumter County, GA
The radar
The Ft Rucker radar (KEOX), 116 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728
WWUS82 KFFC 101913
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Mon Aug 10 2020
GAZ103-104-102000-
Sumter GA-Webster GA-
313 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 400 PM EDT...
At 313 PM EDT...a strong thunderstorm was near Croxton Crossroads, or
10 miles southwest of Americus...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Plains, Sumter, Dumas, Maddox and Croxton Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3190 8437 3192 8438 3197 8444 3193 8445
3192 8446 3192 8451 3213 8448 3211 8421
3192 8421 3192 8434 3187 8434
TIME...MOT...LOC 1913Z 359DEG 8KT 3198 8437
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 1:55 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 10, 1:55 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 155 PM EDT Mon Aug 10 2020 .UPDATE... With convection rapidly developing over the north and central over the last hour, scattered showers and thunderstorms are ongoing across the forecast area. Clearing skies this morning allowed for quick diurnal heating and rapid destabilization, with SBCAPE values ranging from 2500-3500 J/kg. A line of thunderstorms associated with the upper level shortwave embedded within the northwesterly flow aloft has furthermore entered far northern Georgia. This complex is expected to hold together as it pushes south this afternoon and evening. With greater than originally anticipated across the forecast area, there is a chance for some thunderstorms to become strong to severe. Damaging winds will be the primary hazard with any severe thunderstorm that occur. Locally heavy rainfall, frequent lightning, and hail up to 1 inch are also possible. Updated for the 18Z Aviation Discussion. King && .PREV DISCUSSION... /Issued 737 AM EDT Mon Aug 10 2020/ PREV DISCUSSION... /issued 336 AM EDT Mon Aug 10 2020/ SHORT TERM /Today through Tuesday/... A stalled out frontal boundary was the initial impetus for convection across North GA but NW flow transitioned the activity quickly across Central GA where activity is finally dying out. Have kept in low end pops for the remainder of the overnight period as we continue to see some activity from time to time across North GA at this hour. Looks to be an active day across the area as a strong shortwave moves through the Tennessee Valley and into North GA at the prime heating hours. Although instability is not all that impressive in the models, complex should be maintained as it progresses through the forecast area. With precipitable water values around 2 inches and aforementioned marginal instability, will go with likely pops for the entire area. Scattered strong and isolated severe storms will be likely with this activity. Focus will shift to Central GA for Tuesday as shortwave energy progresses past the northern portions. Still enough moisture and instability for all areas to warrant at least low end chance pops but 2.10 PW values over Central GA warrants continued high end chance to low end likely values. With light flow and persistent convection , will need to watch for localized flooding. Generally 100 to 105 for heat indices through the short term and focused on Central GA. Enough to make a mention in the HWO but no advisories needed. Deese LONG TERM /Tuesday Night through Sunday/... A somewhat typical summertime pattern will be in store for the long term highly characterized by weak flow aloft and broad weak surface high pressure with an embedded surface trough across the area. The nature of the upper flow will allow for weak short waves to move to the area that would enhance the chances for showers and thunderstorms along with abundant moisture with daytime instability. The shower and thunderstorm chances will favor the afternoon and evening but not necessarily end at night. The abundant moisture across the area will also lead to heat indices in the 100 to 105 range for at least portions of north and central GA through the weekend, with spotty heat indices of 105 to 110 on Wednesday. BDL && .AVIATION... 18Z Update... Primarily VFR conditions are in place at all TAF sites as the period begins, and in spite of some MVFR ceilings associated with TSRA, should continue through the remainder of today. Scattered TSRA is ongoing across the forecast area and is expected to increase in coverage this afternoon as a line of storms in north Georgia pushes south. A TEMPO group for TSRA is in place from 18-22Z, but will likely need to be extended in ensuing TAF updates. Patchy fog and vsby restrictions are possible overnight where heavy rain occurs, particularly in central Georgia near MCN. While some gusty winds are expected with any TSRA that occurs, the prevailing winds will remain W to NW through the period, at 5-8 kts this afternoon and 5 kts or less overnight. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 93 72 91 71 / 60 40 40 40 Atlanta 92 73 90 72 / 70 40 40 30 Blairsville 85 67 86 66 / 70 40 40 40 Cartersville 92 71 91 72 / 70 40 30 30 Columbus 96 75 95 73 / 60 50 50 30 Gainesville 89 70 89 71 / 60 40 30 30 Macon 95 73 92 72 / 60 50 50 40 Rome 93 72 92 72 / 70 40 30 30 Peachtree City 93 73 91 72 / 60 40 40 30 Vidalia 94 74 91 73 / 60 50 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 415 AM EDT Mon Aug 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 415 AM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected over north and central Georgia, most so this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected Tuesday through Sunday. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the weekend. Tuesday and Wednesday will be the hottest days with spotty heat indices of 105 to 110. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 10, 2:33 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Mon Aug 10 2020
GAZ104-101915-
Sumter GA-
233 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 315 PM EDT...
At 233 PM EDT...a strong thunderstorm was over Americus...moving
south at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Plains, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar,
Croxton Crossroads, New Era, Huntington, Maddox and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3191 8427 3194 8442 3197 8444 3202 8444
3216 8435 3216 8427 3210 8399 3209 8398
3207 8399 3206 8398 3205 8398 3205 8397
3203 8396 3191 8400
TIME...MOT...LOC 1833Z 008DEG 5KT 3207 8427
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 10, 2:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Mon Aug 10 2020
GAZ020>023-025-032>035-101930-
Hall GA-Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-
Bartow GA-Forsyth GA-Gwinnett GA-
239 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTH FULTON...NORTHWESTERN BARROW...NORTHERN COBB...
CHEROKEE...SOUTHEASTERN BARTOW...FORSYTH AND NORTHERN GWINNETT
COUNTIES UNTIL 330 PM EDT...
At 238 PM EDT...a line of strong thunderstorms extended from near
Cassville to Canton, Cumming and Gainesville, moving southeast at 10
mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Canton, Cartersville, Jefferson, Cumming, Roswell, Johns
Creek, Alpharetta, Milton, Kennesaw, Duluth, Woodstock, Acworth,
Sugar Hill, Suwanee, Buford, Holly Springs, Braselton, Auburn and
Flowery Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3430 8488 3430 8454 3428 8414 3429 8376
3427 8360 3403 8371 3400 8413 3406 8474
3408 8474 3408 8481
TIME...MOT...LOC 1838Z 308DEG 10KT 3428 8389 3424 8409 3422 8443 3423
8475
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 10, 2:57 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Mon Aug 10 2020
GAZ001>004-011-101930-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-
257 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WESTERN WHITFIELD...
CATOOSA...WALKER AND DADE COUNTIES UNTIL 330 PM EDT...
At 256 PM EDT...a line of strong thunderstorms extended from near
Blue Spring to near Noble to near Lafayette to near Cloudland,
moving southeast at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lafayette, Summerville, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Lookout Mountain, Lyerly, Menlo,
Center Post, Subligna, Blue Spring, Fairview, Linwood, Villanow,
Cloudland, Chattanooga Valley and Hooker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8504 3459 8509 3459 8511 3444 8518
3437 8533 3439 8549 3465 8554 3498 8551
TIME...MOT...LOC 1856Z 334DEG 17KT 3490 8526 3475 8524 3467 8530 3456
8549
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 3:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Mon Aug 10 2020
GAZ038-050-051-102000-
Taliaferro GA-Oglethorpe GA-Greene GA-
307 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHERN
OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 400 PM EDT...
At 307 PM EDT...a strong thunderstorm was over Union Point, or near
Greensboro...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Greensboro, Union Point, Woodville, White Plains, Siloam, Veazey,
Robinson, Penfield, Philomath and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3373 8320 3373 8298 3349 8291 3347 8325
TIME...MOT...LOC 1907Z 359DEG 8KT 3364 8310
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 10, 3:09 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Mon Aug 10 2020
GAZ046-048-056>059-070-071-102000-
Butts GA-Lamar GA-Rockdale GA-Monroe GA-Jasper GA-Spalding GA-
Newton GA-Henry GA-
309 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...SOUTHERN
ROCKDALE...NORTHWESTERN MONROE...WESTERN JASPER...EASTERN SPALDING...
SOUTHERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 400 PM EDT...
At 309 PM EDT...a line of strong thunderstorms extended from near
Oak Hill to near Jenkinsburg to Milner, moving east at 15 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McDonough, Barnesville, Jackson, Forsyth, Locust Grove, Porterdale,
Flovilla, Milner, Jenkinsburg, Orchard Hill, Aldora, Stewart, Turtle
Cove, Ola, Worthville, Walker Mill, Blount, Eudora, Liberty Hill and
North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3317 8425 3339 8414 3358 8407 3355 8375
3327 8374 3298 8395 3307 8425
TIME...MOT...LOC 1909Z 288DEG 13KT 3349 8400 3336 8400 3313 8417
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 3:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Mon Aug 10 2020
GAZ103-104-102000-
Sumter GA-Webster GA-
313 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 400 PM EDT...
At 313 PM EDT...a strong thunderstorm was near Croxton Crossroads, or
10 miles southwest of Americus...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Plains, Sumter, Dumas, Maddox and Croxton Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3190 8437 3192 8438 3197 8444 3193 8445
3192 8446 3192 8451 3213 8448 3211 8421
3192 8421 3192 8434 3187 8434
TIME...MOT...LOC 1913Z 359DEG 8KT 3198 8437
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:13 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 32 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 38 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 45 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 20 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.